# SDR N6WA2019012602

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 27,845 hours, 18,922 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, X
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE INFLIGHT.
